# SDR SWAA2024042578403

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 38,367 hours, 18,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGECY EXIT SIDEWALL LIGHT INOP.<[01] OK TO CONT. PER MEL#33-2-04; SP1B.;[02] PERFORMED OPERATIONAL CHECK OF EMERGENCY EXIT ROW LIGHTS IAW AMM 33-51-00; NO DEFECTS NOTED.
